Fixed point theorems on a quaternion-valued G-metric spaces

Document Type : Original Article


Department of Mathematics, University of Lagos, Nigeria.


In this paper, we introduce the concept of a quaternion-valued $G$-metric spaces which generalize real-valued $G$-metric spaces, complex-valued $G$-metric spaces, real-valued metric spaces and complex-valued metric spaces known in the literature. Analogous the Banach contraction principle, Kannan's and Chatterjea's fixed point theorem are proved. Our results generalize many known results in fixed point theory.


[1] A. E. Ahmed, A. J. Asad, S. Omran, Fixed point theorems in quaternion-valued metric spaces, Abstract and Applied Analysis, 2014 (2014), Article ID 258985.
[2] A. Akbar, F. Brian, M. Khan, Common fixed point theorem in complex valued metric spaces, Numerical Functional Analysis and Optimizaton, 32 (3) (2011), 245{255.
[3] S. Banach, Sur les operations dans les ensembles abstraits et leur application aux equations integrales, Fundamenta Mathematicae: (1922), 133{181.
[4] S. K. Chatterjea, Fixed point theorems, C. R. Acad. Bulgare Sci., 25 (1972), 727-730.
[5] K. S. Eke, J. O. Olaleru, Some fixed point results on ordered G - partial metric spaces, I CASTOR Journal of Mathematical Sciences, 7 (1) (2013), 65-78.
[6] R. Kannan, Some results on fi xed points, Bull. Calcutta Math. Soc., 10 (1968), 71-76.
[7] Z. Mustafa and B. Sims, A new approach to generalized metric spaces, J. Nonlinear Convex Analysis, 7 (2) (2006), 289-297.